MathSciNet Relay Station
MathSciNet bibliographic data
MR1452834 42C10 (33C50 42B08)
Xu, Yuan Summability of Fourier orthogonal series for Jacobi weight functions on the simplex in ${\bf R}^d$. Proc. Amer. Math. Soc. 126 (1998), no. 10, 3027–3036.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement